# SDR K11A2010070872202

- Difficulty date: July 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION BETWEEN STRINGER AND SKIN, 5 INCHES.
